Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Delayed periods. Taken Orgamed. Time duration to get periods after taking tab?

Hi, I had my periods on 17th September. But it has been 2 months I haven t got periods. I have consulted a doctor and he prescribed me ORGAMED for 5 days. I have also been diagnosed for PCOD and Cysts . Fortunately I have none. I finished 5 days of my medicine course but still i didnt got my periods. could anyone tell me how long does it takes for periods to come? Thank you
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Are you married. If so first get the pregnancy test done.
When did you finish the orgamed tablets.Ususally you start your periods in a weeks time after the last tablet.Very rarely you may not start your periods. In that case you can repeat another course of orgamed 10mg daily for 7 days.
If you dont get periods with the second course of orgamed, see your doctor for further investigations and treatment.What is your BMI. It is extremely important tomaintain normal BMI in order to have regular periods
I hope I have answered to your satisfaction. If you have further queries do contact me through healthcare magic
Answered: Wed, 11 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor